# SDR MALA954275

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3292 - IN CRUISE FLGIHT, CARGO DOOR WARNING AND FO'S SIDE PANEL LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE ADJUSTED LOWER AFT WARNING SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
